# SDR DALA2021100706135

- Difficulty date: October 5, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 52,796 hours, 36,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT HAS CORROSION STA 200 LBL 6 - RBL 6. SUMMARY SEE NRC 058-0023:5310-2005/043 00471: REPLACED PER BAC DWG 9936534. ASSOCIATED ER/A 00-594165 ADDED FOR AC 9527. (LP #1972892)
